| Model Number |
X SERIES |
| Medical Device Problem Code |
Unexpected Shutdown (4019)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/27/2022
Type of Reportable Event
Malfunction
Event or Problem Description
Complainant alleged that while attempting to treat an infant patient (age & gender unknown), the device inappropriately shut down.Complainant indicated that there was no adverse effect to the patient due to the reported malfunction.
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
Additional Manufacturer Narrative
The device was returned to zoll medical corporation for evaluation.The customer's report was not replicated or confirmed.The device was put through extensive testing including bench handling, stress testing and power testing without duplicating the report.The device was recertified and returned to the customer.Review of the device data logs did not support that the multiple power cycles that occurred were without user intervention.The majority of the power cycles showed as actual button presses by the user.A single reset followed by a number of power button presses was seen.However, a single reset is not an indication of a device malfunction.Analysis of reports of this type has not identified an increase in trend.